Alert archive / New Jersey / Special Marine Warnings in 2002
Special Marine Warning 119, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Nov 30, 2002, 3:45 PM EST. It was in force for 105 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2002, 3:45 PM EST (20:45 UTC)
- Expired
- Nov 30, 2002, 5:30 PM EST
- In force
- 105 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Nov 30, 3:40 PM EST, 5 minutes earlier.
Area forecast discussion, Nov 30, 3:40 PM EST, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 340 PM EST SAT NOV 30 2002 DISC: MODELS IN GENERAL AGREEMENT THIS MORNING BRINGING IN THE COLDEST AIR OF THE SEASON. FROPA EARLY THIS EVENING THEN BELOW NORMAL TEMP REGIME IS ESTABLISHED FOR THE FORSEEABLE FUTURE. 80H TEMP PLUNGES TO +/- 14C THRU FA TMRW WITH STRONG CAA. WILL NOT BRING HIGH TEMPS ON SUN MUCH ABV WHAT MRNG TEMPS WILL BE REGISTERING. PREFER FWC TEMPS WITH THE LEAST DIURNAL VARIABILITY. A FEW ATTEMPS BY MODELS TO BRING THE +/-0C INTO SE FA WITH OFFSHORE PASSAGES OF LOW PRES SYS...BUT TEMPS PLUNGE BACK DOWN AFTER EACH FLY BY. TEMPS WELL BELOW THE FREEZING MARK AT 80H THRU DEC 9. MRNG SFC ANALYSIS SHOWED ARCTIC FRONT XTENDING FM LOW PRES SE CANADA THRU E GREAT LAKES AND SWRD INTO TX. CURRENT STREAMLINES SHOW FNT MVG THRU W NY/PA. AREA -SHRA CVRG DELAWARE VALLEY ATTM WITH TIPPING BUCKET CLICKING AWAY. EXPECT EVE PCPN AS -SHRA IN THE S FA...BUT A MIX THEN SWITCH TO THE WHITE STUFF IN THE N. PCPN TO LINGER N LONGER. IN THE SHORT TERM...HAVE INTRODUCED A CHC OF FLURRIES ENTIRE FA ON MONDAY AS COLD FRONT REENFORCEMENT MOVES INTO THE AREA FM THE NORTH...ALONG WITH A STRIP OF HIGH RH. WIND WILL BECOME STRONG AND GUSTY FROM A W TO NW DIRECTION. GUIDANCE INDICATING THAT THE STRONGEST CORE OF WIND WILL PUSH THRU TMRW AFTN. EXTDD: NEXT CHC PCPN TUE NGT INTO WED...OTHERWISE FAIR WITH BELOW NORMAL TEMPS. MARINE: GALES WILL REMAIN UP...BUT WINDS SHLD NOT REACH GALE CRIT UNTIL TNGT. WE MIGHT COME CLOSE TO BLOW OUT CONDS ESP WITH A MORE WRLY THAN NWRLY GRAD...BUT NOT TIL SUNDAY. OUR CAPT WALLY REPORTS THAT THE BELOW NORMAL TIDES LAST WEEK DID NOT REACH BLOW OUT COND...BUT STILL CAUSED SOME PROBLEMS TO FERRIES AND SMALL CRAFT ALONG THE N NJ COAST. FCSTID = 13 MPO 23 27 12 30 / 40 20 10 30 ABE 26 29 16 33 / 40 10 10 30 RDG 26 29 16 33 / 40 10 10 30 PHL 30 34 25 37 / 40 10 10 30 12N 24 31 14 31 / 40 20 10 30 SMQ 27 33 18 35 / 40 10 10 30 TTN 30 33 21 36 / 40 10 10 30 MIV 33 36 20 38 / 50 10 10 30 ACY 36 39 23 40 / 50 10 10 30 ILG 31 34 21 37 / 40 10 10 30 DOV 33 35 22 39 / 50 10 10 30 GED 33 35 22 39 / 50 10 10 30 ESN 33 35 22 39 / 50 10 10 30 .PHI... DE...NONE. MD...NONE. NJ...NONE. PA...NONE. MARINE...GALE WARNINGS FOR CSTL WATERS AND DE BAY. WOODWORTH
Hazardous weather outlook, Nov 30, 4:40 AM EST, 11 hours 5 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>024-026-027- PAZ054-055-060>062-067>071-301145- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 440 AM EST SAT NOV 30 2002 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST PENNSYLVANIA...DELAWARE...THE NORTHERN MARYLAND EASTERN SHORE...AND NEW JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE... GALE WARNINGS ARE IN EFFECT ALONG COASTAL AREAS AND DELAWARE BAY. PEAK WIND GUSTS ON LAND SHOULD REMAIN BELOW ADVISORY CRITERIA. .SPOTTER CALL TO ACTION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN... GALE WARNINGS SHOULD REMAIN IN EFFECT ON SUNDAY FOR COASTAL AREAS AND DELAWARE BAY. PEAK WIND GUSTS ON LAND SHOULD REMAIN BELOW ADVISORY CRITERIA. THERE IS A CHANCE FOR A WINTRY MIX FROM TUESDAY NIGHT AND WEDNESDAY. THERE IS AN INCREASING LIKELIHOOD OF PRECIPITATION FALLING AS SNOW THE FARTHER NORTH AND WEST OF THE INTERSTATE 95 CORRIDOR YOU ARE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE OR SATELLITE TELEVISION PROVIDER FOR THE LATEST STATEMENTS AND WARNINGS. FOR ADDITIONAL WEATHER INFORMATION... CHECK OUR WEB SITE AT WWW.ERH.NOAA.GOV/PHI IN SMALL LETTERS.
In the hours before
Special weather statement, Nov 30, 3:39 PM EST, 6 minutes before
DEZ003-004-NJZ013-014-020-022>027-011000- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 339 PM EST SAT NOV 30 2002 ...BLOWOUT TIDES POSSIBLE SUNDAY... A COLD FRONT CROSSING THE MID ATLANTIC REGION WILL USHER IN MUCH COLDER AIR ON STRONG WESTERLY WINDS TONIGHT AND SUNDAY. WIND GUSTS IN THE RANGE OF 25 TO 35 MPH CAN BE EXPECTED LATE SATURDAY NIGHT INTO SUNDAY AFTERNOON ALONG THE COAST. THESE STRONG WINDS...IN COMBINATION WITH LOW ASTRONOMICAL TIDES...WILL PRODUCE LOWER THAN NORMAL TIDE LEVELS IN THE BACK BAYS AND ALONG THE COAST ON SUNDAY. TIDE LEVELS COULD BOTTOM OUT AT LEVELS UP TO TWO FEET BELOW MEAN LOWER LOW WATER. RESIDENTS AND MARINERS ALONG THE NEW JERSEY AND DELAWARE COASTS SHOULD REMAIN ALERT FOR POSSIBLE BLOWOUT TIDES AND BE READY TO TAKE ANY NECESSARY PRECAUTIONS SHOULD CONDITIONS WARRANT. TUNE TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. YOU CAN ACCESS THE NATIONAL WEATHER SERVICE ON THE INTERNET AT THE FOLLOWING LOCATION...WWW.ERH.NOAA.GOV/PHI (ALL IN LOWER CASE). JJM
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 3:45 PM EST | Special Marine Warning | PHI | 105 min | |
| Nov 30, 3:45 PM EST | Special Marine Warning | PHI | 105 min |
Nearby
Special Marine Warnings in New Jersey, 2002Every special marine warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.